posted on Oct, 28 2013 @ 02:17 PM
This has been my first month on the pill and I'm on a generic knock-off of Mircette (something call Azurette) and I had side effects but they evened
out fairly quickly and all was well except for a facial blemish here and there. Well, now I'm on the second day of my placebo week of the pack and I
just feel... I don't even know. It feels as if I'm having some sort of attack, but I've been having it all day long.
I just feel... Sad. Extremely sad. I got up today, came back to university to take a quiz I absolutely HAD to take, and then came back to this dorm
room and plopped down on the bed and have spent most of the day there either fighting off tears or forcing myself to sleep. I woke up not long ago and
still feel the same. I'm anxious, I'm extremely sad to the point of wanting to burst into tears, and I miss my bf even though I just saw him this
morning (I slept over last night) . I'm also more or less alone and have no friends that I can go to but I just feel... Crazy. I can't get out of
this cycle of moodiness and it's just so extreme that I'm a bit frightened.
I was wondering is this the lack of estrogen? Is my body maybe not hormally ready for this? Should I have just skipped the placebo week and kept on
taking the active pills? I KNOW this has to be the pills. It has to be. I was feeling fine yesterday and had a great weekend and there's just no
logical reason why I should be this sad this suddenly. I almost want to beg my boyfriend to leave work to travel the hour out just to console me
because like I said, I just feel CRAZY. I can't seem to make it stop no matter what I do and if this is PMS, it's like PMS on steroids because I've
honestly NEVER felt this way before in my life. I'm just a few seconds from going to find someone to medically help me.